# SDR CALA0600197

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 19,447 hours, 7,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN UNDER RIGHT PHONE ANTENNA CORRODED AT STA 1460-1480, S29R-S30R.  A DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-00-01.
